Please use this identifier to cite or link to this item:
Title: Algorithmica: Foreword
Authors: Azar, Y
Azar, Y
Erlebach, T
First Published: Apr-2009
Citation: ALGORITHMICA (NEW YORK), 2009, 53 (4), pp. 455-456
DOI Link: 10.1007/s00453-008-9262-3
ISSN: 0178-4617
eISSN: 1432-0541
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.